Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bio injector site reactions
Oct 19, 2007

I've been using fuzeon with the bioinjector for 1 1/2 years. I'm starting to get significant bruising and nodules at the injection sites as well as soreness, which seem to take longer than originally to go away. I rotate the injections as recommended and do not revisit a site location for at least 8 days. I have very little body fat so finding any additional injection sites is difficult. Is this the normal progression after long term use of the bioinjector? Any suggestions?

Response from Dr. Henry

Your experience is common from what I have observed and heard reported. Many locations have programs supported by Roche that provide some nursing support/advice related to use of Fuzeon often focusing on injection site reactions. I don't have any easy answers unfortunately. If any Fuzeon +/- Bioinjector user would like to share their experience about anything that helped them deal with diminishing availability of injection sites please post! KH



Previous
Cookbook for person with HIV/AIDS?
Next
facial tingling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement